The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2004, volume: 281, number: 1-3

  1. Peter Adams, Mohammad Mahdian, Ebadollah S. Mahmoodian
    On the forced matching numbers of bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:1-12 [Journal]
  2. Dan Archdeacon, C. Paul Bonnington, Jozef Sirán
    Halin's theorem for cubic graphs on an annulus. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:13-25 [Journal]
  3. David James Ashe, Hung-Lin Fu, Christopher A. Rodger
    A solution to the forest leave problem for partial 6-cycle systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:27-41 [Journal]
  4. Iliya Bouyukliev, Markus Grassl, Zlatko Varbanov
    New bounds for n4(k, d) and classification of some optimal codes over GF(4). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:43-66 [Journal]
  5. Petter Brändén
    q-Narayana numbers and the flag h-vector of J(2?n). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:67-81 [Journal]
  6. H. Cao, B. Du
    Kirkman packing designs KPD ({w, sast}, v) and related threshold schemes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:83-95 [Journal]
  7. Neil P. Carnes, Anne Dye, James F. Reed
    The spectrum of bicyclic antiautomorphisms of directed triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:97-114 [Journal]
  8. Denis Chebikin
    On k-edge-ordered graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:115-128 [Journal]
  9. Andrzej Czygrinow, Brendan Nagle
    Bounding the strong chromatic index of dense random graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:129-136 [Journal]
  10. Peter Dankelmann, Gayla S. Domke, Wayne Goddard, Paul J. P. Grobler, Johannes H. Hattingh, Henda C. Swart
    Maximum sizes of graphs with given domination parameters. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:137-148 [Journal]
  11. Kinkar Ch. Das, Pawan Kumar
    Some new bounds on the spectral radius of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:149-161 [Journal]
  12. Charles Delorme, Isabel Marquez, Oscar Ordaz, Asdrubal Ortuño
    Existence conditions for barycentric sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:163-172 [Journal]
  13. Joanna A. Ellis-Monaghan
    Exploring the Tutte-Martin connection. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:173-187 [Journal]
  14. Sen-Peng Eu, Shu-Chung Liu, Yeong-Nan Yeh
    Odd or even on plane trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:189-196 [Journal]
  15. Joshua Evan Greene
    Chromatic capacities of graphs and hypergraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:197-207 [Journal]
  16. Wenjie He, Jiaojiao Wu, Xuding Zhu
    Relaxed game chromatic number of trees and outerplanar graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:209-219 [Journal]
  17. Charles E. Killian, Carla D. Savage
    Antipodal Gray codes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:221-236 [Journal]
  18. Tomaz Pisanski, Thomas W. Tucker, Arjana Zitnik
    Straight-ahead walks in Eulerian graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:237-246 [Journal]
  19. Miri Priesler, Michael Tarsi
    On some multigraph decomposition problems and their computational complexity. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:247-254 [Journal]
  20. Lutz Volkmann
    All regular multipartite tournaments that are cycle complementary. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:255-266 [Journal]
  21. Lutz Volkmann, Anders Yeo
    Hamiltonian paths, containing a given path or collection of arcs, in close to regular multipartite tournaments. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:267-276 [Journal]
  22. Haixing Zhao, Xueliang Li, Shenggui Zhang, Ruying Liu
    On the minimum real roots of the -polynomials and chromatic uniqueness of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:277-294 [Journal]
  23. Xiqiang Zhao, Shuangshuang Ding, Tingming Wang
    Some summation rules related to the Riordan arrays. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:295-307 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002